# SDR CHQA201000153

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,605 hours, 20,379 cycles
- Engine: Allsn AE3007A
- Engine time: 21,952 hours, 20,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT THE EXIT ROW WAS INOP WHEN TESTED.  MAINTENANCE REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AND OPERATIONAL CHECKS WERE GOOD.
